# SDR DHL2005742501

- Difficulty date: September 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP I/B END LEADING EDGE GROOVED AND CHAFED.  FABRICATED EXTERNAL REPAIR 4 X 4 INCHES FROM 2024-T3 .050.  LOCATED, DRILLED, DEBURRED IAW B727 SRM 57-50-4, ALODINED AND PRIMED REPAIR IAW B727 SRM 51-10-2, INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2 AND 57-50-4 ON LEFT O/B FLAP I/B END LEADING EDGE.
